Well i've had a pretty rubbish week on the unit. I've stopped my anti-depressants but i'm not so sure if that was a good idea because i'm feeling really bad. I can't be bothered to do anything and all i'm thinking about is what's going on and ritulising in my head. I've told the CBT therapist i don't want to got to CBT group anymore but that's because i've just realised i really need to and i can't express my feelings and problems infront of the others for fear of contaminating them with my problems (a though that resulted from other people copying my problems) another one of those things which i no isn't realistic but can't break free from.

Also been having problems with the asperger's/ASD because my commuinication problems have gone down well it feels like it anyway…my GCSE exams have just started (taken in england at the end of compulsory schooling age 15 or 16) I'm continuing at school well college for two more years to get the equvilent of a high school diploma to go to university but ahhhh stressing me out more and my fears of failing and stiving for perfection but pretty certain i got a C or less in my German oral exam (1/4 of my german overall grading) but hope i got an A in French. Math is my worst subject though….even though i love numbers…i guess a lot of you can relate to that! Currently my 10 yr old brother is doing math for well….15? 16? year olds…depressing!!!

Thanks for everyone whos left comments i haven't quie go my head around how everything works on here as though i joined ages ago it's only been since last weekend that i've really looked around…it's a nice place to blog though as most people aren't from the UK so no one will find me…hopefully!

xxx

1 Comment
  1. buffster 13 years ago

    hi again hun & thx for sharing ur world with all of us here ..although we are  obviously not with you physically we ARE with you in spirit & in our love & understanding of what ur going thru now..although I am not a big fan of medications *but am not speaking for the world here of course* I do know how powerfully they can affect u not only when ur taking 'em but probably even more importantly when u "stop" taking 'em suddenly like that..its dangerous for u to do that hun..as it takes 'em time'to build up in ur system it also has a certain "power down" time as well & stopping cold turkey is a huge shock on both ur mind & body..so its no wonder you're feeling kinda "outta sorts" now..work with your medications hun..not against them..oh btw u have to know I was no "child prodigy" in school either however "persistence" wins out over "comes easy" any day of week..

    |
    0 kudos

Leave a reply

© 2021 WebTribes Inc. | find your tribe

Log in with your credentials

or    

Forgot your details?

Create Account